# SDR CALA2013082190642

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 65,103 hours, 7,600 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U48312
- Part serial: 79
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER EQ6149 CHECK NR 3 RT WINDOW.  ON CHECK FOUND NR 3 RT WINDOW FORWARD LOWER CORNER CRACK.  WINDOW REPLACED PER AMM AND WINDOW HEAT CHECKED SATIS.
